# SDR SWAA2025092304898

- Difficulty date: August 15, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 277 TO BS 294.5, BL 0 IN THE FWD GALLEY.   REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 141A5400, SHEET 39, REV -.
